# SDR CA101126002

- Difficulty date: November 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010231
- Condition: Leaking
- Location: Hys System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: G, A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE LANDING GEARS WERE SELECTED UP, THEN A LOUD WHOOSHING SOUND WAS HEARD AND WHAT APPEARED AT THE TIME AS DESCRIBED BY THE PILOTS TO BE SMOKE COMING FROM BEHIND THE INSTRUMENT PANEL IN THE FLIGHT COMPARTMENT.  SOON THEREAFTER IT WAS REALIZED THAT THIS WAS NOT SMOKE BUT HYDRAULIC FLUID MIST AND FUMES.  THE OXYGEN MASK WERE DONNED AND AN EMERGENCY DECLARED, ALL PROCEDURES WERE FOLLOWED AND THE AIRCRAFT WAS RETURNED TO LAND SAFELY, BUT LEAVING THE CREW IN TREMENDOUS DISCOMFORT HAVING INGESTED HYDRAULIC FUMES AND MIST BEFORE THEY WERE ABLE TO FIT THEIR MASK.  ON INVESTIGATION INTO THIS PROBLEM IT WAS FOUND THAT THE HYDRAULIC PRESSURE UP LINE (PART NR 82910010-231, CHAPTER 29-20-00 FIG 10 ITEM 120) FOR THE NOSE LANDING GEAR WAS RUPTURED BELOW THE FLIGHT COMPARTMENT FLOOR BETWEEN STNX 37.00 AND X97.00, CAUSING HYDRAULIC FLUID, FUMES AND MIST TO CONTAMINATE BELOW AND ABOVE THE FLIGHT COMPARTMENT OF THE AIRCRAFT.
